Advertisement

Internal and Emergency Medicine

, Volume 13, Issue 6, pp 957–958 | Cite as

A rare and threatening complication in a cirrhotic patient

  • Joana Carvalho e BrancoEmail author
  • Vera Anapaz
  • Liliana Santos
  • Jorge Reis
CE - MEDICAL ILLUSTRATION
  • 83 Downloads

Notes

Funding

This manuscript has no funding sources.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

Statements on human and animal rights

This article does not contain any studies with human participants or animals performed by any of the authors.

Informed consent

Informed consent was obtained.

References

  1. 1.
    Moreau R, Durand F, Poynard T et al (2002) Terlipressin in patients with cirrhosis and type 1 hepatorenal syndrome: a retrospective multicenter study. Gastroenterology 122:923–930CrossRefPubMedGoogle Scholar
  2. 2.
    Coskun B, Karaman A, Gorkem H, Bugday I, Poyrazoglu OK, Senel F (2014) Terlipressin-induced ischemic skin necrosis: a rare association. Am J Case Rep 15:476–479CrossRefPubMedCentralGoogle Scholar
  3. 3.
    European Association for the Study of the Liver (2010) EASL clinical practice guidelines on the management of ascites, spontaneous bacterial peritonitis, and hepatorenal syndrome in cirrhosis. J Hepatol 53(3):397–417CrossRefGoogle Scholar
  4. 4.
    Ramírez DD, Alonso SS, Palma MM (2011) Sildenafil in severe peripheral ischemia induced by terlipressin: a case report. Reumatol Clin 7:59–60CrossRefGoogle Scholar

Copyright information

© SIMI 2018

Authors and Affiliations

  1. 1.Serviço de GastrenterologiaHospital Professor Doutor Fernando FonsecaLisboaPortugal

Personalised recommendations